# SDR ASOA2013090608962

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 20,683 hours, 18,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ABOVE PAX DOOR DOES NOT ILLUMINATE.  REINSTALLED CONNECTOR FOR EMERGENCY EXIT SIGN IAW AMM 33-51-01.
